Acetaminophen Cold Medicines
8 resultsThe Tylenol Cold + Flu Severe convenient caplet to tackle your tough cold and flu symptoms by clearing congestion, quieting coughs, and relieving head and body aches..Convenient caplet for relief of cold, flu, fever, cough, and congestion symptoms.Each caplet contains acetaminophen, dextromethorphan HBr, phenylephrine HCl, guaifenesin.Contains 30 pouches, two caplets per pouch (60 in total).Use for the temporary relief of the following cold or flu symptoms: minor aches and pains, headache, sore throat, nasal congestion, cough.Helps loosen phlegm (mucus) and thin bronchial secretions to make coughs more productive.Temporarily reduces fever
Keep cold and flu symptoms in check with this cough and cold medicine. Packaged in a perforated box with 50 individually sealed doses, this medicine is perfect for replenishing first aid kits, supplying office cabinets and other medicine dispensaries. In addition to pain relief, this medicine acts as a cough suppressant, expectorant and nasal decongestant to keep you going. This PhysiciansCare cough and cold medicine contains the same active ingredients as leading brands, so you can count on effective relief..Cold & cough tablets help temporarily relieve a variety of cough, cold and flu symptoms.Dispenser box contains 50 tamper-evident packets of two tablets.Main active ingredient: Acetaminophen 325mg.Composed of a non-drowsy formula.All PhysiciansCare brand medications are gliadin (wheat) gluten-free.Other active ingredients: Dextromethorphan HBr 15mg, Guaifenesin 200mg, Phenylephrine HCl 5mg.Ward off symptoms with this 50-packet box of PhysiciansCare cold and cough medicine.
When a cold comes on strong, knock it out with Vicks DayQuil SEVERE Cold & Flu Liquid medicine. Just one dose starts working fast to relieve 9 of your worst cold and flu symptoms. Vicks DayQuil SEVERE provides fast, powerful, maximum strength 9-symptom relief to treat coughing, stuffy nose, minor body pain, chest congestion, sinus congestion, sinus pressure, sore throat, headache, and fever. Use when you need fast, non-drowsy daytime relief for your roughest, toughest cold symptoms so you can get on with your day. DayQuil is the #1 pharmacist recommended daytime cough, cold & flu brand*.DayQuil non-drowsy formula can help you get your power back so you can enjoy the day.Temporarily relieves common cold & flu symptoms, including nasal congestion, coughs, sore throat, headache, minor aches, and fever.Contains an expectorant to help loosen phlegm and thin bronchial secretions to make coughs more productive.DayQuil contains Acetaminophen, a pain reliever/fever reducer than can help soothe sore throats.Comes in a convenient travel size 1 oz. bottle.POWERFUL, MAXIMUM STRENGTH 9-SYMPTOM RELIEF. DayQuil SEVERE relieves coughing, stuffy nose, minor body pain, chest congestion, sinus congestion, sinus pressure, sore throat, headache, and fever.NON-DROWSY DAYTIME COLD & FLU RELIEF. DayQuil SEVERE temporarily relieves common cold & flu symptoms so you can get on with your day.POWER THROUGH YOUR DAY MEDICINE. Life doesn't stop when you have a cold. DayQuil SEVERE tackles 9 of your most bothersome cold & flu symptoms taking you from 9 to none.NOTHING WORKS FASTER. Just one dose of DayQuil SEVERE starts working fast to provide effective cold & flu symptom relief.WORLD'S #1 SELLING OTC COUGH AND COLD BRAND. Vicks has been trusted for over 125 years to relieve your worst cold & flu symptoms.Safety Data Sheet
Theraflu Multi-Symptom Severe Cold Hot Liquid Powder Tea Infusions Green Tea and Honey Lemon Flavors. 6 Count Box.Theraflu Multi-Symptom Severe Cold Hot Liquid Powder medicine.Powerful relief from severe cold or flu symptoms such as sore throat pain, headache, minor body aches and pains, and nasal and sinus congestion.Hot liquid provides a soothing effect.Cold or flu medicine with delicious green tea infusions and honey lemon flavors.Can be taken every 4 hours, while symptoms persist. Do not take more than 6 packets in 24 hours unless directed by a doctor.Cold or flu symptoms relief powder for adults and children 12 years of age and over.Contains Acetaminophen 500 mg, Dextromethorphan HBr 20 mg, and Phenylephrine HCI 10 mg.Essential for a fully stocked breakroom or supply closet..Fight even your worst cold or flu symptoms with Theraflu.
Tylenol Sinus Severe pain reliever caplet alleviates the pain and pressure of sinus headaches and relieves chest congestion. Temporarily relieves symptoms associated with hay fever or other respiratory allergies, and the common cold..Soothe the pain and pressure of sinus headaches and relieve chest congestion with this acetaminophen pain relieve caplet.Contains acetaminophen 325mg, phenylephrine HCl 5mg, and guaifenesin 200mg; take two caplets every 4 hours as necessary; do not take more than 10 caplets in 24 hours.Two caplets per pouch, 30 pouches per box (60 caplets in total).Temporarily relieves these symptoms associated with hay fever or other respiratory allergies, and the common cold: sinus congestion and pressure, headaches, nasal congestion, minor aches and pains.Helps loosen phlegm (mucus) and thin bronchial secretions to make coughs more productive.Temporarily reduces fever
When a cold comes on strong, knock it out with Vicks DayQuil SEVERE Cold & Flu Liquicaps. Just one dose of this over-the-counter medicine starts working fast to relieve 9 of your worst cold and flu symptoms, to help take you from 9 to none. From the world's #1 selling OTC cough and cold brand, Vicks DayQuil SEVERE provides fast, powerful, maximum strength relief for your worst cold and flu symptoms. Vicks DayQuil SEVERE provides powerful, maximum strength 9-symptom relief to treat coughing, stuffy nose, minor body pain, chest congestion, sinus congestion, sinus pressure, sore throat, headache, and fever. Use when you need fast, non-drowsy daytime relief for your ugliest, roughest, toughest cold symptoms so you can get on with your day. Nothing works faster. Use to temporarily relieve common cold/flu symptoms, including to thin & loosen bothersome mucus. Vicks has been trusted for over 125 years to relieve your cold and flu symptoms. DayQuil is the #1 pharmacist recommended daytime cough, cold & flu brand*Active ingredients per dose (2 Liquicaps) for adults are acetaminophen 650 mg (pain reliever/fever reducer), dextromethorphan HBr 20 mg (cough suppressant), guaifenesin 400 mg (expectorant/thins and loosens mucus), and phenylephrine HCI 10 mg (nasal decongestant). Store at room temperature; do not refrigerate. Take only as directed. Do not exceed 4 doses per 24 hours.*2022 Pharmacy Times Survey of Pharmacists OTC Recommendations Nicholas Hall's global CHC sales database, DB20.This is an age restricted item and will require us to take a quick peek at your ID upon pick-up.POWERFUL, MAXIMUM STRENGTH 9-SYMPTOM RELIEF. DayQuil SEVERE relieves coughing, stuffy nose, minor body pain, chest congestion, sinus congestion, sinus pressure, sore throat, headache, and fever.NON-DROWSY DAYTIME COLD & FLU RELIEF. DayQuil SEVERE temporarily relieves common cold & flu symptoms so you can get on with your day.NOTHING WORKS FASTER. Just one dose of DayQuil SEVERE starts working fast to provide effective cold & flu symptom relief.POWER THROUGH YOUR DAY MEDICINE. Life doesn't stop when you have a cold. DayQuil SEVERE tackles 9 of your most bothersome cold & flu symptoms taking you from 9 to none.WORLD'S #1 SELLING OTC COUGH AND COLD BRAND. Vicks has been trusted for over 125 years to relieve your worst cold & flu symptoms.Active Ingredients: Acetaminophen(325mg), Dextromethorphan Hbr(10mg), Guaifenesin(200mg), Phenylephrine Hcl(5mg)..Uses: nasal congestion, sinus congestion & pressure, cough due to minor throat & bronchial irritation, minor aches & pains, headache, fever, sore throat, reduces swelling of nasal passages, temporarily restores freer breathing through the nose, promotes nasal and/or sinus drainage, helps loosen phlegm (mucus) and thin bronchial secretions to rid the bronchial passageways of bothersome mucus and make coughs more productive..Features:Â Daytime Use.Active ingredients per dose (2 Liquicaps) for Adults are Acetaminophen 650 mg (pain reliever/fever reducer), Dextromethorphan HBr 20 mg (cough suppressant), Guaifenesin 400 mg (expectorant/thins and loosens mucus), and Phenylephrine HCI 10 mg (nasal decongestant).
Cold and flu relief.Each caplet contains 325 mg of acetaminophen pain reliever/fever reducer, 10 mg dextromethorphan HBr cough suppressant and 5 mg phenylephrine HCl nasal decogestant.20 packets/ 2 caplets each.Individual packets
The Alka-Seltzer Plus PowerFast Fizz severe cold and flu citrus effervescent tablet dissolves quickly in hydrating water and is instantly ready to start working. Each dose is individually wrapped and transforms in just 4 oz. of water into a liquid-fast medicine. After you drink the refreshing, sparkling solution, Alka-Seltzer Plus PowerFast Fizz works quickly to relieve your worst cold symptoms such as nasal and sinus congestion, cough, sneezing, fever, runny nose, headache, sore throat, body aches, and pains..Effervescent tablet works quickly to relieve your worst cold symptoms such as nasal and sinus congestion, cough, sneezing, fever, runny nose, headache, sore throat, body aches, and pains.Two tablets per pouch, 30 pouches box (60 tablets in total).Comes with a citrus flavor.Each tablet contains: 250mg of acetaminophen, 2mg of chlorpheniramine maleate, 10mg of dextromethorphan hydrobromide, and 5mg of phenylephrine hydrochloride.Inactive ingredients: anhydrous citric acid, calcium silicate, dimethicone, FD&C Red No. 40, FD&C Yellow No. 6, flavors, magnesium stearate, maltodextrin, mannitol, potassium bicarbonate, povidone, sodium bicarbonate, sucralose.Each dose is individually wrapped and transforms in just 4 oz. of water into a liquid-fast medicine.Recommended use: as directed (do not exceed eight tablets in 24 hours or as directed by a doctor).Not recommended for children under 12
You May Also Like
Mucinex® Max Strength extended-release bi-layer tablet helps to loosen phlegm and thin bronchial secretions to get rid of mucus or cough. Tablet start to work right away and is ideal for age group of 12 years or up, sold as 14 per pack..Relieves chest congestion.Thins and loosens mucus.12-hour relief.Extended release bi-layer tablets.Extended-release bi-layer tablets provides 12 hours of relief.Mucinex® Max Strength extended-release bi-layer tablet helps to relieve from chest congestion and contains 1200 mg of Guaifenesin, sold as 14 per pack.
Extra strength pain relief caplets temporarily reduce fever and relieves minor aches and pains. With 500 mg of acetaminophen per caplet, they provide pain relief from headache, backache and pre-menstrual and menstrual cramps..50-count, Pack of 2 of Tylenol Extra Strength Caplets with acetaminophen to provide temporary relief of minor aches and pains and help reduce fever.Each extra strength caplet contains 500 mg of acetaminophen for effective, lasting pain relief, and has an excellent safety profile when used as directed.Use as a fever reducer and to help alleviate common pain symptoms including headache, backache, toothache, menstrual cramps and pain caused by the common cold.This oral pain reliever can be used by adults and children who are 12 years and older.From the #1 doctor-recommended brand of pain relievers, experience relief from minor aches and pains with Tylenol..An essential workplace item for your breakroom or supply closet.Safety Data Sheet.Extra strength pain relief caplets temporarily reduce fever and relieves minor aches and pains.
Tylenol Extra strength 2 pack caplet contains acetaminophen and provides rapid relief from fever. Caplet is recommended for adults and children above 12 yrs, sold as 30 per box..Works fast to relieve headache pain.Won't upset your stomach.Reduces fever.Caplet form for easy swallowing.Works fast to relieve headache pain.Smooth, easy-to-swallow caplets.Tylenol® Extra strength 2 pack caplet provides relief from headache and is suitable to use with first aid stations/kits, sold as 30 per box.
Advil Sinus Congestion and Pain medicine combines the speed and strength of Advil with a proven nasal decongestant for fast, powerful relief of your cold symptoms, including nasal congestion, nasal sinus pressure and nasal swelling, along with fever, minor body aches and headache..One package of 50 coated tablets of Advil Sinus Congestion and Pain, Sinus Medicine, Pain Reliever and Fever Reducer with Ibuprofen, Phenylephrine HCl.Ibuprofen 200mg temporarily relieves fever, minor body aches and headache.Ibuprofen and phenylephrine HCl 10 mg tablets help relieve nasal congestion, sinus pressure and nasal swelling related to the common cold.Coated tablets are easily portable, so you can have sinus congestion and pain relief ready whenever you need it.Sinus congestion medicine for adults and children 12 years and older.Take one tablet every 4 hours as needed for symptoms.HSA and FSA eligible products.An essential item for your breakroom or supply closet..Safety Data Sheet.When sinus and cold symptoms set in, trust the only over-the-counter cold medicine with the speed and strength of Advil.
PhysiciansCare Non-Drowsy Sinus Decongestant Medication, 50 Count.Relieves nasal and sinus pressure and congestion.Non-drowsy formula.Contains 50 individually sealed packets of 1, 10mg tablet.Perfect for standalone first aid or as a refill for a kit..Temporarily relieves nasal congestion due to the common cold, hay fever or other upper respiratory allergies.
The Excedrin Extra Strength caplet combines three active ingredients to provide a strong over-the-counter medicine for headaches and other kinds of pain. It has a fast-acting formula that delivers extra-strength headache relief. For some, relief starts in as little as 15 minutes, to help you get back to your day..Over-the-counter pain reliever combines three active ingredients for headaches and other kinds of pain.Each caplet contains 250mg of acetaminophen, 250mg of aspirin (NSAID), and 65mg of caffeine.Box contains 30 packets, two caplets per packet (60 caplets in total).Acetaminophen acts as a pain reliever and fever reducer; aspirin helps reduce pain, inflammation, and swelling; and caffeine increases the effectiveness and enhances the pain-relieving function of analgesics such as aspirin and acetaminophen.Inactive ingredients: corn starch, crospovidone, Hypromellose, microcrystalline cellulose, povidone, propylene glycol, sodium lauryl sulfate, sodium starch glycolate, stearic acid, titanium dioxide.Fast-acting formula delivers extra strength headache relief; for some, relief starts in as little as 15 minutes.Recommended use: take two caplets every 6 hours (not more than eight caplets in 24 hours).Not recommended for children under 12
Extra strength pain relief caplets temporarily reduce fever & relieves minor aches & pains. With 500 mg of acetaminophen per caplet they provide pain relief from headache, backache & menstrual cramps..100-count of Tylenol Extra Strength Caplets with 500mg of acetaminophen to provide temporary relief of minor aches and pains and help reduce fever.Each extra strength caplet contains 500 mg of acetaminophen for effective pain relief, and has an excellent safety profile when used as directed.Use 500 mg acetaminophen caplets as a fever reducer and to help provide relief of common pain symptoms including headache, backache, toothache, menstrual cramps and pain caused by the common cold.This extra strength acetaminophen pain reliever can be used by adults and children who are 12 years and older. To use, take two caplets every six hours while symptoms last and do not take more than six caplets in 24 hours.From the #1 doctor recommended brand for pain relief and fever reduction, experience relief from minor aches and pains with Tylenol.An essential item for your breakroom or supply closet..Extra strength pain relief caplets temporarily reduce fever and relieves minor aches and pains.
Cherry Flavor Cough & Throat Lozenges, 50x1 Per Box.Gliadin (wheat) Gluten Free.Cherry flavored.Fights off coughs, sore throats and cools nasal passages.Quick relief and a pleasant taste.Small enough to stored or taken anywhere.These cherry flavored cough and throat lozenges help fight off coughs, sore throats and cool nasal passages
Extra strength pain relief caplets temporarily reduce fever and relieves minor aches and pains. With 500 mg of acetaminophen per caplet, they provide pain relief from headache, backache and pre-menstrual and menstrual cramps..10-count of Tylenol Extra Strength Caplets with acetaminophen to provide temporary relief of minor aches and pains and help reduce fever.Each extra strength caplet contains 500 mg of acetaminophen for effective, lasting pain relief, and has an excellent safety profile when used as directed.Use as a fever reducer and to help alleviate common pain symptoms including headache, backache, toothache, menstrual cramps and pain caused by the common cold.This oral pain reliever can be used by adults and children who are 12 years and older.From the #1 doctor-recommended brand of pain relievers, experience relief from minor aches and pains with Tylenol..An essential item for your breakroom or supply closet..Extra strength pain relief caplets temporarily reduce fever and relieves minor aches and pains.
These liquid-filled capsules get to work in only minutes for powerful relief of headaches, backaches, muscle aches, toothaches, minor arthritis and other joint pain, and aches and pains of the common cold..Fifty packets of two each, Advil Liqui-Gels Pain Reliever and Fever Reducer liquid filled capsules, with ibuprofen 200mg for pain relief.200mg ibuprofen liqui-gels that provide fast liquid pain relief right where you need it most, while also reducing fever.Headache, joint or minor arthritis pain, menstrual pain and backache medicine for adults and children 12 years and older.Take Advil Liqui-Gels as directed.HSA and FSA eligible product.An essential item for your breakroom or supply closet..Advil Liqui-Gels provide fast liquid relief, right where you need it most.
Soothe irritation and pain with each Ricola natural herb cough drop in this 21-piece bag, which is ideal for desk drawers or laptop bags. The fusion of 10 herbs helps to suppress coughing and relieve pain. Made with all-natural ingredients, these cough drops are vegetarian, kosher and lactose and nut-free. Each Ricola natural herb cough drop contains 4.8mg of menthol for naturally soothing relief and is suitable for adults and children age 6 or older..Natural herb drops relieve cough, minor irritation, and pain caused by sore throat or sore mouth.Packet contains 21 drops.Unique, delicious taste.Active ingredient: menthol 4.8mg.Made with fine-quality Swiss mountain herbs.Enjoy naturally soothing relief that lasts with each drop in this 21-piece bag of Ricola natural herb cough drops.
Get fast relief from headaches and body aches with the Alka-Seltzer Original Flavor iconic effervescent tablet, from a trusted brand you've known for more than 90 years. This fizzy, effervescent tablet quickly dissolves in water to bring you fast, powerful relief you can feel..Get fast relief from headaches and body aches with this aspirin (NSAID) pain reliever tablet.Contains buffered aspirin 325mg; fully dissolve two tablets in 4 oz. of water before taking.Two tablets per pouch, 30 pouches per box (60 tablets in total).Temporarily relieves minor aches and pains due to: headache, muscle pain, backache, toothache, menstrual pain, cold, minor pain of arthritis.Fizzy, effervescent tablet quickly dissolves in water to bring you fast, powerful relief you can feel.Temporarily reduces fever
The Excedrin Migraine is a doctor-recommended and effective OTC migraine treatment with a proven safety profile. In clinical studies, patients with moderate to severe migraines experienced effective relief with just one dose. The Excedrin Migraine caplet contains acetaminophen, aspirin, and therapeutically active caffeine..Doctor-recommended and effective OTC migraine treatment with a proven safety profile featuring three active ingredients.Each caplet contains 250mg of acetaminophen, 250mg of aspirin (NSAID), and 65mg of caffeine.Box contains 30 packets, two caplets per packet (60 caplets in total).Acetaminophen acts as a pain reliever and fever reducer; aspirin helps reduce pain, inflammation, and swelling; and caffeine increases the effectiveness and enhances the pain-relieving function of analgesics such as aspirin and acetaminophen.Inactive ingredients: benzoic acid, carnauba wax, FD&C blue No. 1, Hypromellose, light mineral oil, low-substituted hydroxypropyl cellulose, microcrystalline cellulose, polysorbate 20, povidone, propylene glycol, simethicone, sorbitan monolaurate, stearic acid, titanium dioxide.Recommended use: take two caplets with a glass of water; if symptoms persist or worsen, ask your doctor (do not take more than two caplets in 24 hours, unless directed by a doctor).Under 18 years of age: ask a doctor.Approved by the FDA for migraine relief
Acetaminophen tablets Unlikely to cause stomach upset, compare to Tylenol Extra-Strength..Pain Reliever.100/Bottle Package Type.Acetaminophen Tablets Unlikely to cause stomach upset, compare to Tylenol Extra-Strength.Acetaminophen tablets recommended by doctors more than any other pain reliever.
Advil Dual Action Coated Caplets with Acetaminophen are the first and only FDA approved pain relief medication that combines the top two selling pain fighting ingredients for powerful results..50 packets of 2 Advil Dual Action Coated Caplets with Acetaminophen, 250 Mg Ibuprofen and 500 Mg Acetaminophen Per Dose.Relieve pain with the top two selling pain fighting ingredients - ibuprofen to target pain at the source and acetaminophen to block pain signals.Back pain relief pills that provide headache, toothache, menstrual cramp, muscle pain and lower back pain relief.Pain medicine that provides relief for 8 hours.The first and only FDA approved pain relief medication with a combination of acetaminophen and ibuprofen.Pain pills that relieve pain in two ways, providing powerful relief with a lower maximum daily dose of each medication.Advil is a top selling OTC pain reliever, providing safe and effective pain relief when used as directed for more than 35 years.An essential item for your breakroom or supply closet..Advil Dual Action stops pain where it starts with two powerful pain relief ingredients: ibuprofen and acetaminophen
Get powerful relief from unexpected allergies with Benadryl Allergy Ultratabs Antihistamine Allergy Relief Tablets that offer effective cold & allergy relief from hay fever, upper respiratory allergy & common cold symptoms in one small, oval shaped coated tablet. Each easy-to-swallow tablet contains 25 milligrams of the antihistamine diphenhydramine HCl to temporarily relieve allergy symptoms due to hay fever & upper respiratory allergies like sneezing; runny nose; itchy throat & nose; & itchy, watery eyes & the common cold symptoms of runny nose & sneezing. Benadryl Ultratabs with diphenhydramine HCl 25 mg are intended for adults & children ages six & up. The allergy tablets from a doctor recommended brand work when you need it most & provide safe & effective** allergy relief in a small, easy-to-swallow tablet form for multi-symptom indoor & outdoor allergy relief & cold relief. **when used as directed.4, 2-count packets of Benadryl Allergy Ultratabs Go Packs with 25 mg diphenhydramine HCl for on-the-go powerful allergy & cold relief in 1 tablet* *temporarily relieves runny nose & sneezing due to upper respiratory allergies or the common cold.The small, oval shaped coated tablets with the antihistamine diphenhydramine HCl provides relief for hay fever or other upper respiratory allergy symptoms & cold symptoms like sneezing & runny nose.This allergy medicine is suitable for use by adults and children ages 6 and up for multi-symptom allergy relief.Benadryl Ultratabs provide powerful relief for unexpected allergies & relieves symptoms like sneezing, runny nose & itchy, watery eyes & cold symptoms like sneezing & runny nose.Allergy medicine from a doctor recommended brand for safe & effective* allergy relief in a small, easy-to-swallow tablet form to be used by adults & children ages six & up for relief of both indoor & outdoor allergies *when used as directed.Essential for a fully stocked breakroom or supply closet..Safety Data Sheet.Get powerful relief from unexpected allergies with Benadryl Allergy Ultratabs Antihistamine Allergy Relief Tablets